



SAFETY + JUSTICE CHALLENGE VIRTUAL BEHAVIORAL HEALTH MEETING JUNE 16-17, 2020

MEETING OBJECTIVES

Strengthen the SJC Network sites' behavioral health strategies by bringing attendees together virtually for presentations, discussions, networking opportunities, training, technical assistance and resources. Inspire and motivate the teams to continue to advance their behavioral health strategies as part of the SJC Network.

TUESDAY, JUNE 16, 2020

8:00 a.m. PT/11:00 a.m. ET Sign In/Virtual Networking

8:10 a.m. PT/11:10 a.m. ET Welcome & Opening Remarks

- Travis Parker Area Director, Policy Research, Inc.
- Laurie Garduque Director, Criminal Justice, John D. and Catherine T. MacArthur Foundation
- Michael Lappen Administrator, Milwaukee County Behavioral Health
- Tom Reed Milwaukee Trial Office of the State Public Defender

8:30 a.m. PT/11:30 a.m. ET Overview of Virtual Meeting Agenda

■ Travis Parker - Area Director, Policy Research, Inc.

8:40 a.m. PT/11:40 a.m. ET Milwaukee Virtual Site Visit Videos and Roundtable

Moderator: Lisa Maye - Senior Project Associate, Policy Research, Inc.

- Sojourner Family Peace Center All Intercepts
- Central Intake Unit Intercept 2/3
- Crisis Resource Centers Intercepts 0/1
- Milwaukee County Behavioral Health Division Intercepts 0/1
- Our Space Inc. Parachute House Peer-Run Respite All Intercepts
- Milwaukee County Housing First All Intercepts

9:10 a.m. PT/12:10 p.m. ET 20-MINUTE BREAK COUNTDOWN (stay signed in!)

9:30 a.m. PT/12:30 p.m. ET "How To" Topical Presentations

Moderator: Matthew Robbins - Project Associate, Policy Research, Inc.

- Screening & Assessment/Risk-Need-Responsivity (RNR)
 - Shannon Magnuson Associate, Justice System Partners
- Meaningful Behavioral Health Engagement through Technology

- Frank Webb Project Manager, Harris County Bureau of Mental Health and Jail Diversion
- The Role of Income Supports in Successful Reentry
 - o Dazara Ware Senior Project Associate, Policy Research Associates, Inc.
- A Data-Driven Focus on High Utilizers/Familiar Faces
 - o James Austin President, JFA Institute

10:30 a.m. PT/1:30 p.m. ET 20-MINUTE BREAK COUNTDOWN (stay signed in!)

10:50 a.m. PT/1:50 p.m. ET "How To" Topics Continued: Breakout Sessions

- Screening & Assessment/Risk-Need-Responsivity (RNR)
 - Moderator Regina Huerter, PRI
- Meaningful Behavioral Health Engagement through Technology
 - Moderator Ashley Krider, PRI
- The Role of Income Supports in Successful Reentry
 - o Moderator Lisa Maye, PRI
- A Data-Driven Focus on High Utilizers/Familiar Faces
 - o Moderator Dan Abreu, PRI

11:20 a.m. PT/2:20 p.m. ET "How To" Topics Continued: Report-Out

11:40 a.m. PT/2:40 p.m. ET Closing of Day 1/Announcements for Day 2

■ Travis Parker - Area Director, Policy Research, Inc.

12:00 p.m. PT/3:00 p.m. ET Adjourn

WEDNESDAY, JUNE 17, 2020

8:00 a.m. PT/11:00 a.m. ET Sign In/Virtual Networking

8:15 a.m. PT/11:15 a.m. ET Opening Remarks

■ Travis Parker - Area Director, Policy Research, Inc.

8:30 a.m. PT/11:30 a.m. ET SJC COVID-19 Town Hall #3

Moderators: Regina Huerter - Senior Project Associate, Policy Research, Inc.

- Ben Miller Chief Strategy Officer, Well Being Trust
- Colleen Clark-Bernhardt Manager, Policy and Practice Innovation, Dane County, WI
- John Eason Associate Professor of Sociology, University of Wisconsin- Madison

9:30 a.m. PT/12:30 p.m. ET 20-MINUTE BREAK COUNTDOWN (stay signed in!)

9:50 a.m. PT/12:50 p.m. ET Panel: Moving Toward Sustainability

Moderator: Lisa Maye - Senior Project Associate, Policy Research, Inc.

 Hallie Fader-Towe - Program Director, Behavioral Health, Council of State Governments Justice Center

- Kate Vesely Director of Reform Initiatives, Criminal Justice Reform Unit, Pima County Administrator's Office
- Kristy Danford Project Director, Charleston County Criminal Justice Coordinating Council

10:50 a.m. PT/1:50 p.m. ET Closing Remarks

- Travis Parker Area Director, Policy Research, Inc.
- The John D. and Catherine T. MacArthur Foundation

11:00 a.m. PT/2:00 p.m. ET Adjourn